# SDR CA120326008

- Difficulty date: March 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B-60
- Engine: Lyc TIO541E1C4
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Part number: AN17415AM
- Condition: Loose
- Location: L/H Inbd
- Component: Elevator L/H, Beech, B60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING FOR AN UNRELATED PROBLEM, A BOLT PN#AN174-15A/M WAS FOUND LOOSE ON THE INBD PIVOT LOCATION OF THE L/H ELEVATOR.  AN ANNUAL INSPECTION HAD BEEN COMPLETED PREVIOUSLY AND A VISUAL INSPECTION OF THIS AREA SHOWED NO ISSUES.  TWO FLIGHTS LATER WHILE INVESTIGATING THE ISSUE, IT WAS FOUND THAT THIS BOLT WAS BACKED OUT. THE LAST TIME IT HAD BEEN AFFECTED WAS DURING PAINTING AT A SHOP THE PREVIOUS YEAR. THE BOLT HAS ONLY INTERNAL LOCKING INSIDE THE TORQUE TUBE AND NO WAY TO SECURE IT AT THE BOLT HEAD. A NEW BOLT WAS INSTALLED WITH A DRILLED HEAD, BUT THERE IS NO CURRENT WAY TO SECURE IT WITH LOCKWIRE.
